11-23-2005, 11:29 AM #1
soy products and estrogen related sides
i heard on that excessive soy products can lead to estrogen related sides one of which is gyno. anyone ever hear this too? the reason i ask is cause i've seen soy protein powders at stores and wonder if anyone who uses them sees any such sides
11-23-2005, 12:21 PM #2
ive heard the same thing to but i dont got any info to back it up
11-23-2005, 12:39 PM #3
Soy products do contain phytoestrogens. Some doctors direct post-menopausal women to eat alot of soy and if the situation doesn't improve then move onto HRT. I would say the effect is very minimal especially in the male body however. Just dont use soy as your central protein supplement.
11-23-2005, 12:40 PM #4Originally Posted by operation******
The problem, researchers say, is that isoflavones are phytoestrogens (a weak form of estrogen) that could have a drug-like effect in the body. This may be pronounced in postmenopausal women, and some studies suggest that high isoflavone levels might increase the risk of cancer, particularly breast cancer. Research data, however, are far from conclusive, and some studies show just the opposite--that under some conditions, soy may help prevent breast cancer. It is this scientific conundrum, where evidence simultaneously points to benefits and possible risks, that is causing some researchers to urge caution. But as long as you're not on a high soy protein only SUPPLEMENT diet, it wouldn't effect you at all. And certainly not the extreme of causing gyno.
11-23-2005, 12:42 PM #5
Man Mike, beat me again!
But I wanted to give him some background.
Good concise post Mike.
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)